Awesome

Thank you all for your helpful input. There are SO many things that a rheumatologist can't tell you unless the, too, have the disease. I imagine they can't predict the side effects of the mtx because many folks seem to have different experiences. The mtx really affected my brain the first few weeks, but that has settled down. Then I ended up in cardiac unit of hospital for terrible pain that made me pass out, but was classified as gastrointestinal event. I blame the mtx. It is one day at a time for me, but you are all AWESOME in your willingness to share and help.

3 Replies

oldestnewest
  • Give the mtx to settle down and give it time and it should be alright. xxx

  • Hello Linde,

    You must have had a very scary time being hospitalised.

    We are all so very different and we all react differently to the drugs we take. But time seems to be the most important thing, because things often settle down eventually as Sylvie has said.

    June xx

  • most people do ok on mtx, do you have a seperate heart condition which was in diagnosed? very scary xx. sulphasazaline hospitolised me SO I know how scary it can be it isnt pleasant I was in for a week and had lumbar puncture and brain scan!!.. it wasnt great and the ward was horrid!!! not recommened be a patient at you know where ,gp has since sent me else were to outlying or private hosp as nhs patient x

You may also like...